# SDR DALA2021041902263

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 50,439 hours, 34,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT IDENTIFIER LIGHT AT THE FIRST ROW OF SEATS AND THE OVERHEAD EMERGENCY FLOODLIGHT AT THE SERVICE DOOR ARE BOTH INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK BP-259 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7296636)
